# SDR ASAA2013040294366

- Difficulty date: April 2, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,214 hours, 7,438 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FN6V
- Condition: Unknown
- Location: Satcom
- Part time: 247 hours, 71 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT DOES NOT APPEAR ON MCDU PAGE.  ACFT GROUNDED. NOT ABLE TO GET SATCOM PROMPT TO DISAPPEAR. REMOVED AND REAPPLIED POWER AND TRANSFERRED POWER BETWEEN APU AND GROUND POWER. COULD NOT GET SATCOM TO FAIL REMOVED AND REPLACED SATCOM TRANSCEIVER. OPS NORMAL.
